# SDR 2005FA0000207

- Difficulty date: October 17, 2004
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N228FX
- Make and model: Lear 60LEAR
- Aircraft serial: 132
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 24920016KIT
- Part serial: W1603
- Condition: Damaged
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED INSPECTION THE RT SPOILER PANEL WAS FOUND TO BE DAMAGED AT THE FORWARD IB CORNER.  THIS SPOILER PANEL WAS PREVIOUSLY INSTALLED AT THIS STATION ON 9/29/2002 AT TT:3939.5 & TC:2774.  SB 60-27-2 WAS USED TO INSTALL AND TRIM THE PANEL AT INSTALLATION.  THE SB TRIM CLEARANCE FOR THIS PANEL IS .030 INCH TO .060 INCH, MFG MM 27-60-01 TRIM CLEARANCE IS .050 INCH TO .080 INCH.  THE PANEL CLEARANCE WAS FOUND TO BE AT .040 INCH WHICH WAS TOO TIGHT WHEN USED AS SPOILERONS IN FLIGHT.  INCORRECT TRIM GAP IN SB 27-60-2.  MFG EVALUATE AND MAKE CHANGE. (EA09200500519) (K)
